# SDR UIEA2019061204478

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,202 hours, 19,772 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 3883
- Condition: Failed
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY CHARGER FAILS TEST IAW EO 6749A003 PART 1. REMOVED AND REPLACED APU BATTERY CHARGER IAW B767 AMM 24-31-05. OPS CHECK GOOD.  )
